# SDR ANCF20220819031

- Difficulty date: August 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N951AV
- Make and model: Airbus A320-214
- Aircraft serial: 3574
- Aircraft time: 43,090 hours, 18,331 cycles
- Engine: Cfmint CFM565B43
- Engine time: 43,119 hours, 18,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Part number: 3380021140
- Part serial: PA245580
- Condition: Unserviceable
- Location: Engrh
- Part time: 40,075 hours, 17,289 cycles
- Component: Fan Blade Assy-, Cfmint
- Component part number: 3380021140
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT
13.AUG.2022 WO 16725576=> BIRD STRIKE DURING TAKE OFF RTO PERFORMED RWY 05. THE HIGHER BRAKE TEM
BIRD STRIKE DURING TAKE OFF RTO PERFORMED RWY 05. THE HIGHER BRAKE TEMPERATURE NOTED WAS 720°C DEGREES . NORMAL ENGINE PARAMETERS AFTER VACATING RUNWAY NO ECAM CAUTION OR WARNING DISPLAYED.

ACTIONS TAKEN
13.AUG.2022 WO 16725576=> INSPECTION OF THE AIRCRAFT AFTER A BIRD STRIKE WAS ACCOMPLISHED AND DAMAGE WERE FOUND IN THE RH ENGINE AND PITOT STATIC CAPTAIN IN ACCORDANCE WITH AMM TASK 05-51-14-200-803-A REV 61 DATE: 01-AUG-2022

13.AUG.2022 WO 16725576=> FROM W.O 16725576. THE RH ENGINE IN ACCORDANCE WITH AMM TASK 72-21-00-000-007-A. THE FAN ROTOR BLADES # 13,14,15,31,32,33 WERE REMOVED BY DAMAGES "FOD" DURING INSPECTION CHECK.

14.AUG.2022 WO 16725576=> DUE REPORT W/O: 16725576, I.A.W AMM 05-51-14-200-803-A, AMM 34-13-00-200-001-A, AMM 34-11-15-200-200-001-A AND AMM 34-10-00-170-001-A, THE FLUSHING OF THE TOTAL PRESSURE LINE OF THE CAPTAIN PITOT PROBE WAS ACCOMPLISHED.

14.AUG.2022 WO 16725576=> IN ACCORDANCE WITH AMM 72-21-00-400-007-A REV 61 DATE: 01-AUG-2022 THE FAN BLADES 14-15-32-33 WERE REPLACED AND BLADES 13 AND 31 WERE REPOSITIONED 

14.AUG.2022 WO 16725576=> VIBRATION CHECK WAS PERFORMED SATISFACTORY IAW AMM 71-00-00-710-009-B REV. 61 DATE AUG 01-2022.

14.AUG.2022 WO 16725576=> IN ACCORDANCE WITH AMM TASK 80-11-10-400-002-A REV 61 DATE: 01-AUG-2022 INSTALLATION OF THE PNEUMATIC STARTER ENG 1 AND ENG 2 FOR BORESCOPE INSPECTION AND SUBTASK 72-42-00-410-060-A INSTALL THE BORESCOPE PLUGS PARTS REMOVED FOR BORESCOPE INSPECTION

14.AUG.2022 WO 16725576=> THE PITOT PROBE LH CAPTAIN SIDE ( 9DA1 ) WAS REMOVED AND REPLACED AND OPERATIONAL TEST WAS ACCOMPLISHED SATISFACTORY IN ACCORDANCE WITH AMM TASK 34-11-15-000-001-A AND AMM TASK 34-11-15-400-001-A REV 61 DATE: 01-AUG-2022

14.AUG.2022 WO 16725576=> IN ACCORDANCE WITH AMM TASK 72-21-00-290-002-A AND AMM 72-42-00-290-005-A BOROSCOPE INSPECTION OF THE ENG 1 S/N: 699280 WAS PERFORMED SATISFACTORY.

14.AUG.2022 WO 16725576=> IN ACCORDANCE WITH AMM TASK 72-21-00-290-003-A BOROSCOPE INSPECTION OF THE BOOSTER ROTOR BLADE STAGE 2, 3, 4 AND 5 THROUGH THE BOOSTER INLET AND BOROSCOPE PORTS S03 AND S05 ENG 2 S/N: 697862 WAS PERFORMED.

15.AUG.2022 WO 16725576=> FROM WO 16725576 THE DFDR WAS REMOVED IN ACCORDANCE WITH 31-33-55-000-001-A AND IN ACCORDANCE WITH AMM 31-33-55-400-001-A A NEW DFDR WAS INSTALLED, TEST SATISFACTORY.
